Translator Disclaimer
August, 1978 Dual Pairs of Stopping Times for Random Walk
Priscilla Greenwood, Moshe Shaked
Ann. Probab. 6(4): 644-650 (August, 1978). DOI: 10.1214/aop/1176995484

Abstract

A definition of duality for pairs of stopping times of any random walk is motivated by the duality relation of ascending and descending ladder epochs $N, \bar{N}$ of random walk in $R^1$. Dual pairs share several of the properties of the pair $N, \bar{N}$.

Citation

Download Citation

Priscilla Greenwood. Moshe Shaked. "Dual Pairs of Stopping Times for Random Walk." Ann. Probab. 6 (4) 644 - 650, August, 1978. https://doi.org/10.1214/aop/1176995484

Information

Published: August, 1978
First available in Project Euclid: 19 April 2007

zbMATH: 0397.60041
MathSciNet: MR496412
Digital Object Identifier: 10.1214/aop/1176995484

Subjects:
Primary: 60G50
Secondary: 60G40

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.6 • No. 4 • August, 1978
Back to Top